Illinois Journal of Mathematics

Cohomology of fiber spaces is representable

Robert J. Piacenza

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 334-343.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048245

Digital Object Identifier
doi:10.1215/ijm/1256048245

Mathematical Reviews number (MathSciNet)
MR528569

Zentralblatt MATH identifier
0404.55013

Subjects
Primary: 55P65: Homotopy functors
Secondary: 55S40: Sectioning fiber spaces and bundles

Citation

Piacenza, Robert J. Cohomology of fiber spaces is representable. Illinois J. Math. 23 (1979), no. 2, 334--343. doi:10.1215/ijm/1256048245. https://projecteuclid.org/euclid.ijm/1256048245


Export citation